Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2017, 5(1), 1-4
DOI: 10.12691/tjant-5-1-1
Open AccessArticle

Domination Numbers of Graphs Containing Vertex-Disjoint Cycles in Graphs

Omprakash Sikhwal1, and Rekha Lahoti2

1Devanshi Tutorial, Keshw Kunj, Mandsaur (M.P.), India

2Research Scholar, Faculty of Science, Pacific Academy of Higher Education and Research University, Udaipur, (Raj.) India

Pub. Date: November 26, 2016

Cite this paper:
Omprakash Sikhwal and Rekha Lahoti. Domination Numbers of Graphs Containing Vertex-Disjoint Cycles in Graphs. Turkish Journal of Analysis and Number Theory. 2017; 5(1):1-4. doi: 10.12691/tjant-5-1-1

Abstract

Domination in graphs has been an extensively researched branch of graph theory. In a graph, a domination set is a subset S of the vertices such that every vertices of V-S is adjacent to a vertex of S. The main object of this article is to study the domination numbers of graph containing vertex disjoint cycles with some identities of domination set and independent set. Further, we present some identities related to domination number, upper domination number, Independence number and independent domination number of graphs containing vertex-disjoint cycles.

Keywords:
independent numbers domination numbers graph

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  A. S. Pedersen, P. D. Vestergaard: Bonds on the number of vertex independent vertex sets in a graph. Taiwanese J. Math., Vol. 10 (6), 2006, 1575-1587.
 
[2]  A. S. Pedersen, P. D. Vestergaard: The number of independent sets in unicyclic graphs, Discrete Appl. Math., Vol. 152 (1-3), 2005, 246-256.
 
[3]  C. Berge, Graphs and Hypergraphs: North Holland Amsterdam, 1973.
 
[4]  C. Berge: Theory of graphs & its applications, Methuen, London, 1962.
 
[5]  E. J. Cockayne and S. T. Hedetniemi: Disjoint independent dominating sets in graphs, Discrete Math, Vol. 15, 1976, 213-222.
 
[6]  E. J. Cockayne and S. T. Hedetniemi: Towards a theory of domination in graphs, Networks, Vol. 7, 1977, 247-261.
 
[7]  F. S. Roberts: Graph theory and its application to problems of society, SIAM, Philadelphia, 1978, 57-64.
 
[8]  O. Margenstern: The Colaboration between Oskar Margenstern and John Von Neumann on the theory of games, Journal of Economic Literature, Vol. 14, 1976, 805-816.
 
[9]  O. Ore: Theory of graphs, Amer. Math. Soc. Trans., Vol. 38 (Amer. Math. Soc., providence, RI, 1962), 206-212.
 
[10]  S. B. Lin, C. Lin: Trees and forests with large and small independent indices, Chinese J. math., Vol. 23 (3), 1995, 199-210.
 
[11]  T. W. Haynes, S. T. Hedetniemi, P. J. Slater: Domination in graphs: Advanced Topics, Morcel Dekker, New York, 1998.
 
[12]  T. W. Haynes, S. T. Hedetniemi, P. J. Slater: Fundamentals of domination in graphs, Morcel Dekker, New York, 1998.